# SDR XN0A1223

- Difficulty date: January 8, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727-200
- Aircraft serial: 21363
- Aircraft time: 56,829 hours, 36,560 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Unknown
- Condition: Unreliable
- Location: Nr 1 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 1 EPR UNRELIABLE.  NR 1 EPR TO DMI 5047 IAW MEL 771 PLACARDS INSTALLED.
